MathSciNet Relay Station
MathSciNet bibliographic data
MR1814155 22E50 (19A49)
Dat, J.-F. Une preuve courte du principe de Selberg pour un groupe $p$-adique. (French) [A short proof of the Selberg principle for a $p$-adic group] Proc. Amer. Math. Soc. 129 (2001), no. 4, 1213–1217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement